MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 15 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 15 DEGREE X 14MM; LAVAGE, JET
Model Number 66800040
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: case - (b)(4).
 
Event or Problem Description
It was reported that, during foot and ankle surgery, versajet ii device water stoped flowing out while using the handpiece.The procedure was completed without delay using the same device.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, used in treatment, was returned for evaluation.A visual inspection reported no defects.The functional evaluation found no faults, establishing no relationship between the device and the reported event.The probable root cause may include a connection issues.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.A complaint history review found further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
VERSAJET EXACT ASSY, 15 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11492164
Report Number8043484-2021-00585
Device Sequence Number2979599
Product Code FQH
UDI-Device Identifier00040565124674
UDI-Public00040565124674
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number66800040
Device Catalogue Number66800040
Device Lot Number50859223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1